×

zbMATH — the first resource for mathematics

Nombres normaux et fonctions pseudo-aléatoires. (French) Zbl 0128.04704

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. BASS, Fonctions pseudo-aléatoires et fonctions de Wiener, C. R. Acad. Sc., 247, 1958, 1163-1165. · Zbl 0083.14001
[2] J. BASS, Suites uniformément denses, moyennes trigonométriques, fonctions pseudo-aléatoires, Bull. Soc. Math. France, 87, 1959, 1-64. · Zbl 0092.33404
[3] J.-P. BERTRANDIAS, Colloque sur la répartition asymptotique mod. 1 Breukelen, 1962.
[4] W. A. BEYER, Hausdorff dimension of level sets of some Rademacher series, Pacific J. Math., 12, 1962, 35-46. · Zbl 0154.05401
[5] P. CIVIN, Multiplicative closure and the Walsh functions, Pacific J. Math., 2, 1952, 291-295. · Zbl 0046.29501
[6] N. J. FINE, On the Walsh function, Transactions of the Amer. Math. Soc., 65, 1949, 372-414. · Zbl 0036.03604
[7] E. HLAWKA, Erbliche eigenschaften in der theorie der gleichverteilung, Publ. Math. Debrecen, 7, 1960, 181-186. · Zbl 0109.27501
[8] S. KACZMARZ et H. STEINHAUS, Theorie der orthogonalreihen, Monografje Matematyczme, t. V, I. · Zbl 0045.33601
[9] M. MENDES FRANCE, Étude d’une classe de fonctions pseudo-aléatoires. (Séminaire Théorie des Nombres IHP, 1962-1963, n° 10). · Zbl 0204.06801
[10] I. NIVEN et H. S. ZUCKERMAN, On the definition of normal numbers (Pacific J. Math., I, 1951, 103-109). · Zbl 0042.26902
[11] A. G. POSTNIKOV, Arifmetičeskoe modelirovanie slučajnyhk processov, Trudy mat. Inst. Stekl., 57, 1960, 84 ; Modèle arithmétique de processus stochastiques (Service de Documentation et d’Information de l’Aéronautique, Paris, 1961).
[12] H. STEINHAUS, Sur la probabilité de la convergence des séries (Studia Math., 2, 1930, 21-39. · JFM 56.0905.01
[13] N. WIENER, The spectrum of an array and its application to the study of the translation properties of a simple class of arithmetic functions (J. of Math. Phys. Mass. Inst. Techn., 6, 1927, 145-157.) · JFM 53.0265.02
[14] A. ZYGMUND, Trigonometric series, Cambridge University Press, Seconde édition. · Zbl 0085.05601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.